I've been taking 25mg seroquel and sometimes 50mg if I wake up to my alarm at 5am for I think it's been 9 or 10 days now.
Should I be waking up every morning feeling cold,nausea and kinda anxious still?
Added 13 Nov 2015:
And I have a very dry mouth. II might be over acting about this but I wasn't real comfortable about taking seroquel in the first place.
Hi, awimpy! What you're describing are *normal* side effects that some people experience when starting these kinds of medications. They generally last from a few days to a week or two so you'll most likely find them wearing off very soon.
I would stick to only taking the lower dose until the effects wear off and only then raise your dose if thats what your doctor prescribed.
I had a kind of creepy start too when I started Seroquel, but I stuck it out... and I'm glad I did.
Best wishes, WCV
If you feel shaky that may well be the effect of withdrawal from the lorazepam. That's also why taking lorazepam makes the shakiness go away or at least feel better. You had good advice to talk to your Dr. about this.
Here's a link to the side effects of seroquel: https://www.drugs.com/sfx/seroquel-side-effects.html
Dry mouth is listed under overdose symptoms, but then later under the info for professionals it's noted as seen in 9-12% of people taking it. So NOT due to overdose. Must be a misprint.
Cold is noted, nausea is 'less common'. Anxiety is seen in 4% of people and called 'less common'.These don't take into consideration your other drugs.
Awimpy; Sorry but part can still be the Seroquel and the Increase in the in the other medication But should be going away soon the side effects of the medication if that is what it is from very likely Just a matter of time and you should be feeling better best wishes Chuck1957
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Nov 2009 • 1 answer
Posted 18 Sep 2011 • 3 answers
I'm in withdrawal of meds and I keep vomiting and I rly want to stop. med was 800mg seroquelxr/daily
Posted 16 Jan 2013 • 4 answers
Posted 20 Dec 2015 • 3 answers
Posted 15 Dec 2016 • 2 answers